MathSciNet Relay Station
MathSciNet bibliographic data
MR2045442 (2005a:55018) 55R91 (55M20 55R40)
Jaworowski, Jan Bundles with periodic maps and mod $p$ Chern polynomial. Proc. Amer. Math. Soc. 132 (2004), no. 4, 1223–1228 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement